# SDR FDEA201604131204

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 54,939 hours, 25,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57111164200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40 LT SIDE, ALL THREE HOLES FOUND TO BE CRACKED DURING INSPECTION.  REAMED FRAME 40 LT, FITTING UPPER HOLE TO .593 IAW SRM 5-40-44.  REAMED MIDDLE HOLE TO .577 IAW SRM 51-40-44.  REAMED LOWER HOLE TO .515 IAW SRM 51-40-44.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A, MAJOR REPAIR.
